MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RANGER PACLITAXEL-COATED PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION RANGER PACLITAXEL-COATED PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number 1973-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 09/18/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A1: patient identifier: (b)(6).A2: age at time of event: 65 years old at the time of study enrollment.
 
Event or Problem Description
Elegance clinical trial.It was reported that vessel dissection occurred.The subject underwent treatment with the ranger drug coated balloons on (b)(6) 2023 as a part of the elegance clinical trial.The target lesion #001 was in the right distal superficial femoral artery extending up to right proximal popliteal artery with 6 mm proximal reference vessel diameter and 5.5 mm distal reference vessel diameter with lesion length 200 mm with 100% stenosis and was classified as tasc ii c lesion.Prior to the target lesion treatment with the study device, pre-dilation was performed using 5 mm x 100 mm sterling over the wire balloon pta balloon.Treatment of target lesion was performed by dilation using study device, 6 mm x 150 mm ranger drug-coated balloon.Following post-treatment was performed by placement of 6 mm x 150 mm non-boston scientific (bsc) peripheral stent system bare metal stent and, the final residual stenosis was noted to be 29%.The right distal superficial femoral artery to mid popliteal artery were treated by 6 mm x 150 mm ranger dcb (study device).Hence, it was confirmed that the target lesions were treated by study device (ranger dcb 6 mm x 150 mm).The target lesion #002 was in the right proximal superficial femoral artery with 6 mm proximal reference vessel diameter and 6 mm distal reference vessel diameter with lesion length 100 mm with 70% stenosis and was classified as tasc ii c lesion.Prior to the target lesion treatment with the study device, pre-dilation was performed using 5 mm x 100 mm sterling over the wire balloon pta balloon.Treatment of target lesion was performed by dilation using study device, 6 mm x 100 mm ranger drug-coated balloon.Following treatment, the final residual stenosis was noted to be 29%.During treatment of target lesion #002, complication of dissection of grade c was noted due to 6 mm x 100 mm ranger drug coated balloon.In response to the complication, balloon dilation was performed using 6 mm x 100 mm ranger drug coated balloon.Following treatment, the final residual stenosis was noted to be 29% and the complication of dissection was considered resolved.On (b)(6) 2023, the subject was discharged from the hospital on clopidogrel.

Brand Name
RANGER PACLITAXEL-COATED PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20412230
Report Number2124215-2024-59717
Device Sequence Number8303930
Product Code ONU
UDI-Device Identifier08714729976189
UDI-Public08714729976189
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model Number1973-03
Device Catalogue Number1973-03
Device Lot Number01003H23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2024
Initial Report FDA Received Date10/09/2024
Date Device Manufactured02/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient RaceBlack Or African American